# SDR AU970390

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1747
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 2R ESCAPE SLIDE GROUND MAINTENANCE SAFETY PIN FOUND INSTALLED IN ACTUATION MECHANISM - PERSONNEL/MAINTENANCE ERROR
